MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33684406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Infinity with adaptis ankle (itar-2) study.Ankle impingement syndrome.Persistent pain.Physicians note documents limited dorsiflexion and anterior impingement pain.Plan for arthroscopic debridement anteriorly to help with pain and may improve motion also.Operation performed (b)(6) 2021: patient underwent reoperation for right ankle arthroscopic debridement.Ae update (b)(6) 2022: patient reports are improving.Directed to weight bear as tolerated and aggressive physical therapy working on range of motion recommended.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6).Infinity with adaptis ankle (itar-2) study.Ankle impingement syndrome.Persistent pain.Physicians note documents limited dorsiflexion and anterior impingement pain.Plan for arthroscopic debridement anteriorly to help with pain and may improve motion also.Operation performed 2(b)(6) 2021: patient underwent reoperation for right ankle arthroscopic debridement.Ae update 11-jan-2022: patient reports are improving.Directed to weight bear as tolerated and aggressive physical therapy working on range of motion recommended.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY EVERLAST SZ 4 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23402222
Report Number3010667733-2025-01244
Device Sequence Number10047895
Product Code HSN
UDI-Device Identifier00889797074599
UDI-Public(01)00889797074599(11)200210(17)280208(10)1677705
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33684406
Device Lot Number1677705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight92 KG